# SDR WX0A2015091572862

- Difficulty date: September 5, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 36,511 hours, 24,241 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR CONTROL TAB INBD END, PREVIOUS REPAIR DELAMINATED AT STATION XE 14.525.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, ACCOMPLISHED HOT BOND REPAIR IAW SRM 55-04 PARA 3 FIG 2 PAGES 9 & 10.  WORK ACCOMPLISHED ON WO 262843 M301 ITEM 337, WO 1012012-3500-0041, TOTAL TIME 36510.9 & TOTAL CYCLES: 24241.
